Skip to Main content Skip to Navigation
Journal articles

Multidimensional inequalities and generalized quantile functions

Abstract : In this paper, we extend the generalized Yaari’s dual theory for multidimensional distributions, in the vein of Galichon and Henry’s paper (Galichon and Henry in J Econ Theory 147:1501–1516, 2012). We show how a class of generalized quantiles—which encompasses Galichon and Henry’s one or multivariate quantile transform [see Arjas and Lehtonen (Math Oper Res 3(3):205–223, 1978), O’Brien (Ann Prob 3(1):80–88, 1975) or Ruschendorf (Ann Probab 9(2):276–283, 1981)]—allows to derive a general representation theorem.
Document type :
Journal articles
Complete list of metadatas

https://halshs.archives-ouvertes.fr/halshs-03029860
Contributor : Caroline Bauer <>
Submitted on : Sunday, November 29, 2020 - 12:55:53 PM
Last modification on : Thursday, January 7, 2021 - 3:41:14 AM

Links full text

Identifiers

Citation

Sinem Bas, Philippe Bich, Alain Chateauneuf. Multidimensional inequalities and generalized quantile functions. Economic Theory, Springer Verlag, 2020, 67, ⟨10.1007/s00199-020-01253-5⟩. ⟨halshs-03029860⟩

Share

Metrics

Record views

88